# SDR IPXA2018090733650

- Difficulty date: June 11, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N364UP
- Make and model: Boeing 767346
- Aircraft time: 45,217 hours, 13,121 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T3001433
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV, ONE CRACK WAS FOUND IN THE FUSELAGE STRINGER (PN 143T3001-433) AT STA 478, S-32LREPAIR IAW SRM 53-00-03 REPAIR 2, REV 31.00.
